×

zbMATH — the first resource for mathematics

Congruence extensions for semilattices with distributivity. (English) Zbl 0426.06002

MSC:
06A12 Semilattices
06B10 Lattice ideals, congruence relations
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] W. H. Cornish andR. C. Hickman,Weakly distributive semilattices, Acta Math. Hungar. (To appear). · Zbl 0497.06005
[2] G. Grätzer,Lattice theory: First concepts and distributive lattices, W. H. Freeman, San Franciso, 1971. · Zbl 0232.06001
[3] G. Grätzer andH. Lakser,Extension theorems on congruences of partial lattices I, Notices Amer. Math. Soc.15 (1968), 785–786.
[4] G. Grätzer andH. Lakser,Extension theorems on congruences of partial lattices II, Notices Amer. Math. Soc.15 (1968), 732.
[5] R. C. Hickman,Distributivity in Semilattices, Acta Math. Hungar. (To appear). · Zbl 0389.06003
[6] T. Katriňák,Pseudokomplementäre Halbverbände, Mat. časopis18 (1968), 121–143.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.